Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 35, Number 5
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 35, Number 5 (1929)
PDF
Bull. Amer. Math. Soc. 35 (1929)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 35, Number 5 (1929)
PDF
Bull. Amer. Math. Soc. 35 (1929)
The June meeting in Berkeley
B. A. Bernstein PDF
Bull. Amer. Math. Soc. 35 (1929), 593-606
The problem of the cubic variety in $S_4$
Virgil Snyder PDF
Bull. Amer. Math. Soc. 35 (1929), 607-642
On the location of roots of polynomials and entire functions
E. B. Van Vleck PDF
Bull. Amer. Math. Soc. 35 (1929), 643-683
An announcement regarding factor stencils
D. N. Lehmer PDF
Bull. Amer. Math. Soc. 35 (1929), 684-686
On a problem in the theory of groups arising in the foundations of infinitesimal geometry
H. P. Robertson and H. Weyl PDF
Bull. Amer. Math. Soc. 35 (1929), 686-690
Note on linear transformations of $n$-ics in $m$ variables
A. D. Campbell PDF
Bull. Amer. Math. Soc. 35 (1929), 691-694
Non-existence theorems on the number of representations of arbitrary odd integers as sums of $4r$ squares
E. T. Bell PDF
Bull. Amer. Math. Soc. 35 (1929), 695-700
Non-isolated critical points of functions
W. M. Whyburn PDF
Bull. Amer. Math. Soc. 35 (1929), 701-708
Symmetric functions of $n$-ic residues $\left ( {\bmod p} \right )$
T. A. Pierce PDF
Bull. Amer. Math. Soc. 35 (1929), 708-710
Singular manifolds among those of an analytic family
O. D. Kellogg PDF
Bull. Amer. Math. Soc. 35 (1929), 711-716
On the foundations of general infinitesimal geometry
Hermann Weyl PDF
Bull. Amer. Math. Soc. 35 (1929), 716-725
Henry Burchard Fineā€”In memoriam
Oswald Veblen PDF
Bull. Amer. Math. Soc. 35 (1929), 726-730
Notes
PDF
Bull. Amer. Math. Soc. 35 (1929), 740-746
New publications
PDF
Bull. Amer. Math. Soc. 35 (1929), 747-752